# SDR FDEA201111295078

- Difficulty date: November 29, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766325
- Condition: Corroded
- Location: Bs 720e S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720E BETWEEN STRINGER 27L AND 28L.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 13 .
